# SDR GAIA9527

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Iced Up
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

KHA - FLT 290 - TRI/ROC - ON APPROACH TO ROC, LT MLG DID NOT INDICATE DOWN AND LOCKED.  GREEN LIGHT DID NOT ILLUMINATE.  FLIGHT CREW DECLARED AN EMERGENCY, A NORMAL UNEVENTFUL LANDING WAS MADE IN ROC.  ON TAXI TO RAMP, GROUND PERSONNEL NOTED LT INBOARD MAIN WHEEL WAS NOT ROTATING.  MAINTENANCE FOUND LT DOWNLOCK SCISSOR LINKAGE ENCASED IN ICE, AND NR 2 MLG TIRE FLAT (FROM SKIDDING).  THAWED SCISSOR LINKAGE AND CLEANED LT DOWNLOCK SWITCH CONNECTOR.  DOWNLOCK INDICATION FUNCTIONALLY CHECKED NORMAL.  REPLACED BOTH LT MLG WHEEL ASSEMBLIES.  AIRCRAFT RELEASED FOR FLIGHT.  (X)
